# SDR AALA201708239038

- Difficulty date: August 21, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 74,452 hours, 39,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Unsecure
- Location: Emergenc Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED EMERGENCY LIGHT IN THE AISLE FLOOR ADJACENT TO SEAT 19D IS COMING OUT OF MOUNT.  SECURED THE MOUNT IAW AMM 33-60-98.  OPERATIONAL CHECKED GOOD.
